MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER
Model Number F14
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Skin Irritation (2076); Urinary Tract Infection (2120); Burning Sensation (2146)
Date of Event 11/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient (user) reported that recently she was feeling some scratchiness and a slight burning sensation while using urinary catheters.During follow-up the patient reported she acquired a uti in november.Her doctor delayed prescribing an antibiotic and the uti spread to a bladder infection.The patient took antibiotic courses in december and january to treat the infection.After finishing the antibiotics the patient reported a complete recovery from the infection.

Brand Name
CURE CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key8291088
Report Number3005471919-2019-00009
Device Sequence Number11240829
Product Code EZD
UDI-Device Identifier00815947020215
UDI-Public(01)00815947020215(17)230628(10)180711-4(241)F14
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2023
Device Model NumberF14
Device Catalogue NumberF14
Device Lot Number180711-4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight52